# SDR IXXA9700085

- Difficulty date: July 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N867BX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46049
- System (JASC): 2400 · Electrical Power System
- Part: Electrical Syst
- Condition: Odor
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

EN ROUTE, CREW NOTICED HOT ELECTRICAL SMELL IN COCKPIT BELOW THE CIRCUIT BREAKER PANEL.  SMELL DISSIPATED AFTER ABOUT 1 MINUTE.  FOLLOWING AN UNEVENTFUL LANDING IN TOL, MAINTENANCE INVESTIGATED THE ORIGIN OF THE SMELL.  NO CAUSE WAS FOUND AFTER A COMPLETE ENGINE RUN WITH ALL GENERATORS ON LINE.
